# SDR A6WA201441301

- Difficulty date: March 10, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 35,927 hours, 32,549 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR UPPER FOLDING STEP HINGE HAS NUMEROUS GOUGES AT EACH STEP, SIDE HINGE HALF PIN LOBE & UPPER STEP CLOSING PLATE CORRODED BEYOND LIMITS.  R & R TWO EACH HINGES ON PAX DOOR UPPER FOLDING STEP WITH NEW SERVICEABLE HINGES PN 601R31980-41 & 600-31980-103S & UPPER STEP CLOSING PLATE WITH SERVICEABLE PART IAW SRM 51-40-11 & 51-41-02.
